# SDR CA990707017

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 65841061
- Condition: Chipped
- Location: Mlg Support
- Component: 65841061
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) REAR MLG SUPPORT NUT NOT AS PER MANUFACTURER'S SPECIFICATIONS.   HARDNESS, FINISH AND THREAD CHIPPING.
